# SDR DALA2018011500286

- Difficulty date: January 9, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 96,343 hours, 13,967 cycles
- Engine: Pwa PW4060
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Cracked
- Location: Hpt
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING BOROSCOPE INSPECTION OF THE SECOND STAGE NR 1 ENG HPT BLADES,  FOUND LEADING EDGE DENTED IN AREA B WITH AXIAL CRACK APPROX .223 INCH IN LENGTH ON CONCAVE SIDE & INTERSECTING RADIAL CRACKS ON CONVEX SIDE .564 INCH.  REPLACED THE NUMBER 1 ENGINE
